On a change of variables in ordinary differential equations
Differencialʹnye uravneniâ, Tome 16 (1980) no. 12, pp. 2281-2283
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_12_a20,
author = {A. E. Rodkina},
title = {On a change of variables in ordinary differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {2281--2283},
year = {1980},
volume = {16},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_12_a20/}
}
A. E. Rodkina. On a change of variables in ordinary differential equations. Differencialʹnye uravneniâ, Tome 16 (1980) no. 12, pp. 2281-2283. http://geodesic.mathdoc.fr/item/DE_1980_16_12_a20/